Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Ejaculating very easily, watery semen. Was it build up that needed to be released?

lately i have been orgasm/ejaculating quite easily, and i dont know why.. when i have sex with my girlfriend it only takes a few thrusts before i am ready to go , but normally this isnt the case. it has only been happening for a week or so (around the time when i started taking Allegra-D 12 hour allergy & congestion) i am wondering if the drug may be the cause of it or there is something else effecting . Today, my penis was literally just resting on her stomach , maybe moving ever so slightly, but i came.. my semen was also kind of watery, so i am wondering if it was maybe just build up that needed to be released? its extremely frustrating, i cant enjoy sex with my girlfriend anymore, and i really need help
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Anti- histamines along with with decongestion drugs mostly delays ejaculation occassionally via same mechanism it may may hamper erction or excitment but it is temporary effect as drug gets washed from body you may not face any problem if it is drug oriented so aases if persists then consult a urologist/ sexologist
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor